# SDR DALA1025803702

- Difficulty date: September 20, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 34,439 hours, 15,301 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR STRUCTURE SIDEWALL TO FLOORBOARD Z ANGLE CORRODED, STA 847-867 RBL 21.  REPLACED Z ANGLE IAW SRM 51-40-02.
